| Model Number |
RBY2C1035-A |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a pulmonary artery pseudoaneurysm (pap) using ruby coils and a non-penumbra microcatheter.During the procedure, while advancing a ruby coil into the target vessel using the microcatheter, the physician was not satisfied with the placement of the microcatheter.Therefore, the physician decided to retract the ruby coil to reposition the microcatheter.However, resistance was encountered while retracting the ruby coil and it unintentionally detached in the microcatheter.Therefore, the microcatheter containing the detached ruby coil was removed.The procedure was completed using a new ruby coil and another microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note, that the device associated with this complaint was expected to be returned.However, additional information received from the penumbra sales representative, indicated that the device was disposed of.And is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed.And did not reveal any outstanding discrepancies, design, or quality concerns.